# SDR C77A20140102001

- Difficulty date: January 2, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N632CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000244
- Aircraft time: 14,935 hours, 8,505 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Part number: 17110231401
- Part serial: C33827
- Condition: Failed
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLAT FAIL ON DESCENT
